# SDR 99ZZZX2747

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47GM
- Make and model: Piper PA-34-200
- Aircraft serial: 347350224
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transponder
- Part number: KT78
- Condition: Malfunctioned
- Location: Cockpit
- Component: Bendix
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULTY LOANER KT78 WAS REMOVED AND KT76 WAS INSTALLED ON 6-3-99 ER NR 22281.
